Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 7916730, 8 pages
https://doi.org/10.1155/2017/7916730
Research Article

A New Kind of Weak Solution of Non-Newtonian Fluid Equation

1School of Applied Mathematics, Xiamen University of Technology, Xiamen 361024, China
2School of Teacher Education, Jimei University, Xiamen 361021, China

Correspondence should be addressed to Huashui Zhan

Received 5 April 2017; Accepted 15 June 2017; Published 13 July 2017

Academic Editor: Alberto Fiorenza

Copyright © 2017 Huashui Zhan and Bifen Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Huashui Zhan, “The well-posedness of an anisotropic parabolic equation based on the partial boundary value condition,” Boundary Value Problems, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Huashui Zhan, “The uniqueness of a nonlinear diffusion equation related to the p-Laplacian,” Journal of Inequalities and Applications, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar